# SDR MWEA040167

- Difficulty date: September 19, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,970 hours, 43,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT LANDING GEAR INDICATORS REMAINED RED, THE RED GEAR LIGHT WENT OUT IN ABOUT 10 MINUTES.  CONFIRMED CORRECT GAP AT RIGHT GEAR UP PROXIMITY SENSOR, ADJUSTED SHIMMING TO MEET REQUIREMENTS, PERFORMED ADJUSTMENT TEST.  OPERATIONS CHECK GOOD.
